# SDR DALA2015013000765

- Difficulty date: January 28, 2015
- Submitted: January 30, 2015
- Operation: Air carrier
- Aircraft: N980DL
- Make and model: Doug MD-88
- Aircraft serial: 53267
- Aircraft time: 63,107 hours, 46,353 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 657-662
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE RT SEAT TRACK X=-54 REPAIR PLUG STA Y=657-662.  PLUG WAS REPLACED IAW SRM 53-05, FIG 4A 51-10-3, PAR 14, 21,38.
